Doutorado em Matemática

Publicações dos Discentes

Publicações dos Discentes

Programa de doutorado em associação UFPB/UFCG Publicações de Discentes

Artigos publicados:

1. H. F. de Lima, J. R. de Lima, Compact spacelike hypersurfaces with constant mean curvature in the antide sitter space, International Journal of Mathematics and Mathematical Sciences, (2009), art. no. 673508.

2. E. Fernndez-Cara, D. A. Souza, On the control of some coupled systems of the Boussinesq kind with few controls, Math. Control Relat. Fields 2 (2) (2012), 121140.

3. H. F. de Lima, J. R. de Lima, Complete hypersurfaces immersed in a semi-Riemannian warped product, Differential Geometry and its Application, 30 (1), (2012), 136-143.

4. C. O. Alves, J. L. Barreiro, Existence and multiplicity of solutions for a p(x)-laplacian equation with critical growth, J. Math. Anal. Appl. 403, (2013), 143154.

5. J. R. Campos, Cohen and Multiple Cohen strongly summing multilinear operators, Linear and Multilinear Algebra, On-line version (2013), doi:10.1080/03081087.2013.779270.

6. D. Núñez-Alarcón, A note on the polynomial Bohnenblust-Hille inequality, J. Math. Anal. Appl. 407 (2013), 179-181.

7. D. Núñez-Alarcón, D. Pellegrino, J.B. Seoane-Seplveda, On the Bohnenblust-Hille inequality and a variant of Littlewoods 4/3 inequality, J. Funct. Anal. 264 (2013), 326336.

8. D. Núñez-Alarcón, D. Pellegrino, J.B. Seoane-Seplveda, D.M. Serrano- Rodrguez, There exist multilinear Bohnenblust-Hille constants (Cn)∞ n=1 with limn→∞(Cn+1 − Cn) = 0, J. Funct. Anal. 264 (2013), 429463.

9. D. M. Serrano-Rodríguez, Improving the closed formula for subpolynomial constants in the multilinear Bohnenblust- Hille inequalities, Linear Alg. Appl. 438 (2013), 31243138.

10. Alves, C. O. ; Ferreira, M. C. . Nonlinear perturbations of a p(x)-Laplacian equation with critical growth in RN. Mathematische Nachrichten, 2013. 

11. ARARUNA, F. D., FERNÁNDEZ-CARA, E., SOUZA, D. A., On the control of the Burgers-alpha model, Advances in Differential Equations, 18 (9-10) (2013), 935-954.

12. D. Nuñez-Alarcon, On the growth of the optimal constants of the multilinear Bohnenblust-Hille inequality, Linear Alg. Appl., 439 (8), (2013), 2494–2499. 

13. Francisco S.B. Albuquerque, Claudianor O. Alves, Everaldo S. Medeiros, Nonlinear Schrödinger equation with unbounded or decaying radial potentials involving exponential critical growth in $\mathbb{R}^2$. J. Math. Anal. Appl. (2013), preprint.aa 

14. Francisco Siberio Bezerra Albuquerque; Nonlinear Schrodinger elliptic systems involving exponential 
critical growth in R^2, Electron. J. Diff. Equ., Vol. 2014 (2014), No. 59, pp. 1-12.

15. ARARUNA, F. D., FERNÁNDEZ-CARA, E., SOUZA, D. A., On the control of the Burgers-alpha model, Adv. Differential Equations, 18 (9-10) (2013), 935-954.

16. GOMES, J.N.V ; LIMA, H.F. ; SANTOS, F.R and VELÁSQUEZ, M.A.L., On the complete linear Weingarten spacelike hypersurfaces with two distinct principal curvatures in Lorentzian space forms, to appear Journal of Mathematical Analysis and Applications (JMAA). 

17. AIRES, J. F. L. & SOUTO, M. A. S., Existence of solutions for a quasilinear Schrödinger equation with vanishing potentials, J. Math. Anal. Appl., 416 (2014), 924–946.

18. N. G. Albuquerque, Maximal lineability of the set of continuous surjections, Bulletin of the Belgian Mathematical Society Simon Stevin, (2014), preprint.

19. N. Albuquerque, F. Bayart, D. Pellegrino and J. B. Seoane-Sepúlveda, "Sharp generalizations of the multilinear Bohnenblust-Hille inequality", Journal of Functional Analysis, v. 266, p. 3726-3740, 2014.

20. F. S. B. Albuquerque, Sharp constant and extremal function for weighted Trudinger–Moser type inequalities in R2, J. Math. Anal. Appl. 421 (2015) 963-970.

21. Fágner D. Araruna, Enrique Fernández-Cara and Diego A. Souza (2014). Uniform local null control of the Leray-α model. ESAIM: Control, Optimisation and Calculus of Variations, 20, pp 1181-1202. doi:10.1051/cocv/2014011. 

22. Araújo, G.; Pellegrino, D.; Silva, D.D.P.S. On the upper bounds for the constants of the Hardy-Littlewood inequality. J. Funct. Anal. 267 (2014), no. 6, 1878–1888.

23. Araújo, G.; Pellegrino, D. Lower bounds for the constants of the Hardy–Littlewood inequalities. Linear Algebra Appl. 463 (2014), 10–15.

24. C.P. Aquino, H.F. de Lima, F.R. dos Santos e M.A.L. Velásquez, Spacelike Hypersurfaces with Constant r-th Mean Curvature in Steady State Type Spacetimes, Journal of Geometry, v.106 (2015), 85--96.

25. J. R. Campos, An abstract result on Cohen strongly summing operators, Linear Algebra and its Applications, v. 439, p. 4047-4055, 2013. 

26. D. M. Serrano-Rodríguez, Absolutely <gamma>-summing multilinear operators, Linear Algebra and its Applications, v. 439, p. 4110-4118, 2013.

27 G. Araújo and D. Pellegrino, Lower bounds for the complex polynomial Hardy-Littlewood inequality, Linear Algebra and its Applications, v. 474, p. 184-191, 2015.

28. Araújo, G. ; Jiménez-Rodriguez, P. ; Muñoz-Fernandez, G. A. ;Núñez-Alarcón, D. ; Pellegrino, D. ; Seoane-Sepúlveda, J. B. ;Serrano-Rodriguez, D. M., On the polynomial Hardy-Littlewood inequality, Archiv der Mathematik (Printed ed.), v. 104, p. 259-270, 2015.

29. G. Araújo, and D. Pellegrino, Optimal Hardy--Littlewood type inequalities for $m$-linear forms on $\ell_{p}$ spaces with $1 \leq p \leq m$, Archiv der Mathematik, v. 105, p. 285-295, 2015.

30. G. Araújo, P. Jiménez-Rodriguez, G.A. Muñoz-Fernandez, J.B. Seoane-Sepúlveda, Equivalent norms in polynomial spaces and applications, Journal of Mathematical Analysis and Applications, 2016.

31. A. W. Cunha, E. L. de Lima, H. F. de Lima, E. A. Lima Jr., A. A. Medeiros, Bernstein type properties of two-sided hypersurfaces immersed in a Killing warped product, Studia Mathematica, 233 (2016), 183-196.

32. Y. L. Araújo; M. de Souza, On nonlinear perturbations of a periodic fractional Schrodinger equation with critical exponential growth, Mathematische Nachrichten. 289, (2016), 610-625.

33. C. O. Alves, A. R. da Silva, Multiplicity and concentration behavior of solutions for a quasilinear problem involving $N$-functions via penalization method. Electronic Journal of Differential Equations. v.2016 (2016), 1-24.

34. Ronaldo C. Duarte, Marco A. S. Souto; Fractional Schrodinger-Poisson equations with general nonlinearities, Electron. J. Differential Equations, Vol. 2016 (2016), No. 319, pp. 1-19.

Artigos aceitos para publicação:

01. H. F. Lima, J. R. Lima, M. A. L. Velasquez, Entire conformal Killing graphs in foliated Riemannian spaces, The Journal of Geometric Analysis, (2013), preprint.

02. H. F. Lima, J.R. Lima, M. A. L. Velasquez, On the nullity of conformal Killing graphs in foliated Riemannian spaces, Aequationes Mathematicae (2013), preprint.

03. H. F. Lima, J. R. de Lima, Complete Linear Weingarten Spacelike Hypersurfaces Immersed in a Locally Symmetric Lorentz Space, Results in Mathematics / Resultate der Mathematik, (2012), preprint.

04. H. F. Lima, J. R. Lima, Characterizations of linear Weingarten spacelike hypersurfaces in Einstein spacetimes, Glasgow Mathematical Journal, (2012), preprint.

05. Gabriela das Neves, Jorge Herbert, Mean curvature flow of Killing graphs to appear in Transactions of the American Mathematical Society

06. Claudianor O. Alves. Marcelo C. Ferreira, Existence of solutions for a class of p(x)-laplacian equations involving a concave-convex nonlinearity with critical growth in R^N, Topological Methods in Nonlinear Analysis.

07. Jorge Lira, Gabriela Wanderley, Mean curvature flow of Killing graphs. to appear in Transactions of the American  Mathematical Society.

08. Jorge Lira, Gabriela A. Wanderley, Existence of nonparametric solutions for a capillary problem. in warped products. to appear in Pacific Journal of Mathematics

09. ALVES, C. O. ; FERREIRA, M. C. . Multi-bump solutions for a class of quasilinear problems involving variable exponents. Annali di Matematica Pura ed Applicata, 2014.

10. José F. L. Aires & Marco A. S. Souto, Equation with positive coefficient in the quasilinear term and vanishing potential, to appear in  Topological Methods in Nonlinear Analysis.

11. N. Albuquerque, F. Bayart, D. Pellegrino and J. B. Seoane-Sepúlveda, "Optimal Hardy-Littlewood inequalities for polynomials and multilinear operators", to appear in Israel Journal of Mathematics.

12. Enrique Fernández-Cara and Maurício C. Santos.  Numerical null controllability of the 1D linear Schrödinger equation. To appear in Systems & Control Letters.

13. "C.O. Alves and D.S. Pereira. Existence and nonexistence of least energy nodal solutions for a class of elliptic problem in $\mathbb{R}^{2}$, to appear in  Topological Methods in Nonlinear Analysis."

14. Fagner D. Araruna,  Enrique Fernández-Cara and Maurício C. Santos.  Stackelberg-Nash exact controllability
for linear and semilinear parabolic equations. To appear in ESAIM: Control, Optimization and Cauclus of Variations

15. "Y.L. Araújo; M. de Souza. On nonlinear perturbations of a periodic fractional Schrodinger equation with critical exponential growth, to appear in Mathematische Nachrichten., 2015."

16. C.P. Aquino, H.F. de Lima, F.R. dos Santos e M.A.L. Velásquez, Characterizations of Spacelike Hyperplanes in the Steady State Space via Generalized Maximum Principles. to appear in Milan Journal of Mathematics.

17. C.O. Alves and D.S. Pereira, Multiplicity of Multi-Bump type nodal solutions for a class of elliptic problems with exponential critical growth in R^2, to appear in  Proceedings of the Edinburgh Mathematical Society.

18. T. Nogueira and D. Pellegrino, On the size of certain subsets of invariant Banach sequence spaces, to appear in Linear Algebra and Applications.

19. H.F. de Lima, F.R. dos Santos e M.A.L. Velásquez, New characterizations of hyperbolic cylinders in semi-Riemannian space forms. to appear in Journal of Mathematical Analysis and Applications (JMAA).

20. Alías, L. J., Lima, H. F., dos Santos, Fábio R. and Meléndez, J., Rigidity of linear Weingarten hypersurfaces in locally symmetric manifolds. to appear in Mathematische Nachrichten.

21. Henrique F. de Lima, Arlandson M.S. Oliveira and Márcio S. Santos. Rigidity of complete spacelike hypersurfaces with constant weighted mean curvature. Beitrage zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2015.

22. Henrique F. de Lima, Arlandson M.S. Oliveira and Márcio S. Santos. Rigidity of entire graphs in weighted product spaces. Advances in Geometry, 2015.

23. Henrique F. de Lima and Arlandson M.S. Oliveira. Moser type results in Riemannian product spaces. Comptes rendus – Mathematique, 2015.

24. Ricardo da Costa, João Marcos do Ó, Symmetry properties for nonnegative solutions of non-uniformly elliptic equations in the hyperbolic space, to appear in Journal of Mathematical Analysis and Applications, 2015.

25. Gomes, J.N.V., Lima, H.F., dos Santos, Fábio R., and Velásquez, M.A.L., Complete hypersurfaces with two distinct principal curvatures in a locally symmetric Riemannian manifold. To appear in Nonlinear Analysis Series A: Theory, Methods & Applications, 2015.

26. Claudianor Oliveira Alves, Alânnio Barbosa Nóbrega, Nodal ground state solution to a biharmonic equation via dual method, to appear in Jornal Differential Equations, 2015.

27. R. Burity, A. Simis and S. Tohaneanu, On a conjecture of Vasconcelos via Sylvester forms, Journal of Symbolic Computation (2016). 

28. M. Maia, D. Pellegrino, J. Santos, An index of summability for pairs of Banach spaces.  to appear in Journal of Mathematical Analysis and Applications (JMAA).

29. C. O. Alves, A. B. Nóbrega, M. Yang, Multi-bump solutions for Choquard equation with deepening potential well, Calculus of Variations and Partial Differential Equations (2016).

29. C.O. Alves, R.N. de Lima, M.A.S. Souto, Existence of solution for a nonlocal problem in $\R^N$ via bifurcation theory, Proceedings of the Edinburgh Mathematical Society (2016).

30. C. O. Alves, A. B. Nóbrega, G. M. Figueiredo, Existence of semi-nodal solution for a class of FitzHugh-Nagumo type system, Monatshefte fur Mathematik (2016).

31. G. Araújo and D. Pellegrino, On the constants of the Bohnenblust--Hille and Hardy--Littlewood inequalities, Bulletin Brazilian Mathematical Society (Impresso), 2016.

32. G. Araújo, P. Jiménez-Rodriguez, G.A. Muñoz-Fernandez and J.B. Seoane-Sepúlveda, Polynomial inequalities on the $\pi/4$-circle sector, Journal of Convex Analysis, 2016.

33. G. Araújo and D. Pellegrino, Optimal estimates for summing multilinear operators, Linear and Multilinear Algebra (2016), DOI 10.1080/03081087.2016.1216517

34. Y. L. Araújo; M. de Souza, Semilinear elliptic equations for the fractional Laplacian involving critical exponential growth, Mathematical Methods in the Applied Sciences, On-line version (2016), doi:10.1002/mma.4095.

35. C. O. Alves; A. B. Nóbrega, Existence of multi-bump solutions for a class of elliptic problems involving the biharmonic operator, Monatshefte für Mathematik. (2016)

36. C. O. Alves, A. B. Nóbrega, Existence of multi-bump solutions for a class of elliptic problems involving the biharmonic operator, Monatshefte für Mathematik, (2016).

37. C. O. Alves, A. R. da Silva, Multiplicity and concentration of positive solutions for a class of quasilinear problems through Orlicz-Sobolev space. Journal of Mathematical Physics, 2016.

38. E. L. de Lima, H.  F. de Lima, F. R. dos Santos, On the Stability of f-Maximal Spacelike Hypersurfaces in Weighted Generalized Robertson-Walker Spacetimes, Bulletin Polish Acad. Sci. Math., DOI: 10.4064/bp8069-8-2016 

39. E. L. de Lima, H.  F. de Lima, F. R. dos Santos, On the Stability of f-Maximal Spacelike Hypersurfaces in Weighted Generalized Robertson-Walker Spacetimes, Bulletin Polish Acad. Sci. Math., DOI: 10.4064/bp8069-8-2016.

40. Y. L. Araújo, M. de Souza, A class of asymptotically periodic fractional Schrödinger equations with critical growth, Communications in Contemporary Mathematics, 2016.

41. L. Alba-Sarria, R. Callejas-Bedregal, N. Caro-Tuesta, Finiteness properties of local cohomology modules over differentiable admissible algebras, J. Pure Appl. Algebra, 2016.

42. N. Albuquerque, L. Rezende, Anisotropic regularity principle in sequence spaces and applications, Communications in Contemporary Mathematics, (2017).

43. F. D. Araruna, P. Braz e Silva, P. Queiroz-Souza, Asymptotic limits and stabilization for the 2D nonlinear Mindlin-Timoshenko system, Analysis & PDE, (2017).

44. A. R. Borges, C. F. Bezerra, D. Diniz, Graded Isomorphisms on Upper Block Triangular Matrix Algebras, Linear Algebra and its Applications, (2018).

45. F. Bezerra, D. Ramirez, Attractors for a class of thermoelastic systems with vanishing mean value for temperature, Colloquium Mathematicum, (2018).

46. M. P. Almeida, C. O. Alves, E. S. Medeiros, On a periodic Schrodinger equation involving periodic and nonperiodic nonlinearities in $\mathbb{R}^2$, Journal of Mathematical Analysis and Applications, (2018).

47. D. T. Araújo, Linear structure in certain subsets of quasi-Banach sequence spaces, Linear and Multilinear Algebra, (2018).

48. C. O. Alves, M. P. Cavalcanti, E. S. Medeiros, A semilinear Schrödinger equation with zero on the boundary of the spectrum and exponential growth in R2, Communications in Contemporary Mathematics,

49. F. D. Araruna, E. Fernández-Cara, L. C. da Silva, Hierarchic control for the wave equation, J. Optim. Theory Appl., (2018), doi: 10.1007/s10957-018-1277-6.